Overcoming Body Shaking After Taking Asthma Medication?
Hello want to ask. How to deal with shaking body after taking salbutamol?
Thank you for asking HealthReplies.com.
Salbutamol is a bronchodilator drug, which works to relax the smooth muscles in the walls of the narrowed airways so that their diameter increases, so that air can flow more smoothly into the lungs. Salbutamol is often used to relieve symptoms of shortness of breath, for example from an asthma attack or COPD (chronic obstructive scarring).
To carry out its effects, salbutamol acts on beta adrenergic receptors. These receptors are found in almost all parts of the body, especially in the walls of the smooth muscle layers of the respiratory and cardiovascular tracts. As a result, although its main action is on smooth muscle in the respiratory tract, this drug can also have an effect on smooth muscle in the cardiovascular tract, namely the heart and blood vessels. Because of this, people who take salbutamol often experience side effects in the form of heart palpitations, body shaking, headaches, tremors, insomnia, nausea, vomiting, and so on.
If the complaints you feel are mild, generally this condition is not dangerous and will improve on its own with rest and a healthy lifestyle. However, if the shaking you feel is so intense that it causes limitations in your daily activities, then you should immediately consult a doctor. With a direct evaluation, the doctor can determine what kind of treatment is right to do, for example by giving additional drugs, or also giving you other alternative therapies to treat shortness of breath other than salbutamol.
At this time, you should get plenty of rest, eat and drink regularly so that the body does not tremble. Discipline is also in applying bedtime, avoid excessive caffeine consumption, and stay away from cigarettes, alcohol, and illegal drugs.
Hope it helps ya..
dr. Nadia Nurotul Fuadah